# SDR 372PA0015

- Difficulty date: December 22, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,202 hours, 26,093 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC will not accept any data on the route page.  Re-racked FMC & ran Bite chk.  Chks normal at this time IAW 34-62-01.
